MAUDE Adverse Event Report: MUNICH BUBBLE DETECTOR; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

MUNICH BUBBLE DETECTOR; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number SRD S5 CONSOLE FOR 4 PUMP
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report of bubble detector issues during a procedure.Customer reported that is likely a software issues.
 
Additional Manufacturer Narrative
H11: livanova deutschland manufactures the bubble detector.Through follow up, livanova was informed the customer has replaced the bubble sensor with a new one.Customed did not provide information about the complained sensor.According to information, customer had error massage incompatible.Therefore the software was upgraded to revision sw338 and all was working correctly.The tested sistem was likely including the new (replaced) sensor.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
H11: according to the collected information, claimed sensor was replaced by a new one and no further issue occurred.Complaints database review revealed no other similar event reported since unit's manufacturing date.Based on investigation findings, the most likely root cause of the event was addressed to software incompatibility between the hlm and bubble detector.No concerning trend was identified for this specific failure mode.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.

Brand Name
BUBBLE DETECTOR
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MUNICH
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key21984687
Report Number9611109-2025-90106
Device Sequence Number11840348
Product Code DTQ
UDI-Device Identifier04033817902676
UDI-Public010403381790267611220329
Combination Product (Y/N)N
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSRD S5 CONSOLE FOR 4 PUMP
Device Catalogue Number48-40-00Z
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer10/31/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/29/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown